MathSciNet Relay Station
MathSciNet bibliographic data
MR2231885 60J45 (35K05 60J65)
Collet, Pierre; Martinez, Servet; San Martin, Jaime Ratio limit theorem for parabolic horn-shaped domains. Trans. Amer. Math. Soc. 358 (2006), no. 11, 5059–5082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement